# SDR COEA2025050102803

- Difficulty date: March 20, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 39,362 hours, 43,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shield
- Part number: S57712004201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 265739 NR 600006 BRIDGING COE/MINOR DISCREPANCY: R/H SPOILER THUNDER SHIELD BLADE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: SPOILER REPAIRED PER ATR72 SRM 5771-10-300-823-A01.
